# SDR FDEA201810162909

- Difficulty date: October 16, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 84,954 hours, 17,583 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE) LOWER MOUNT OUTBOARD HOLE BORE CORROSION. CORROSION AT LEFT HAND OUTBOARD FLAP INBOARD FORWARD HINGE(WING SIDE) LOWER MOUNT OUTBOARD HOLE BORE(7 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER COMPONENT MAINTENCE MANUAL 57-44-08. SHOULDER BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER COMPONENT MAINTENCE MANUAL 57-44-08 AND EA 1-5750-128663 A PART 2 STEP 2C AND 2. TITLE : WINGS-FLIGHT SURFACES-EO 1-5750-7-5002-LT WING-OUTBOARD FLAP, INBOARD FWD HINGE (WING SIDE) CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO WRI : 57502830 FOR WORK DETAILS.
